MathSciNet Relay Station
MathSciNet bibliographic data
MR245200 (39 #6512) 65.55
Baker, Christopher T. H. On the nature of certain quadrature formulas and their errors. SIAM J. Numer. Anal. 5 1968 783–804.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement